staple
Avec cedram.org

Rechercher dans le site


Année 2010

1  2


Reza Akhtar; Paul Larson
Small-sum pairs in abelian groups
Vol. 22 no. 3 (2010), p. 525-535 Détail
Marco Antei
Comparison between the fundamental group scheme of a relative scheme and that of its generic fiber
Vol. 22 no. 3 (2010), p. 537-555 Détail
Laurent Berger; Gaëtan Chenevier
Représentations potentiellement triangulines de dimension $2$
Vol. 22 no. 3 (2010), p. 557-574 Détail
Frédéric Chapoton
Fractions de Bernoulli-Carlitz et opérateurs $q$-Zeta
Vol. 22 no. 3 (2010), p. 575-581 Détail
Pete L. Clark
The period-index problem in WC-groups IV: a local transition theorem
Vol. 22 no. 3 (2010), p. 583-606 Détail
Alessandro Cobbe
Steinitz classes of some abelian and nonabelian extensions of even degree
Vol. 22 no. 3 (2010), p. 607-628 Détail
Alina Firicel
Sur le développement en fraction continue d’une généralisation de la cubique de Baum et Sweet
Vol. 22 no. 3 (2010), p. 629-644 Détail
Anthony Flatters
Power values of certain quadratic polynomials
Vol. 22 no. 3 (2010), p. 645-660 Détail
Franck Lalande
A propos de la relation galoisienne $x_1=x_2+x_3$
Vol. 22 no. 3 (2010), p. 661-673 Détail
Daniel Loughran
Manin’s conjecture for a singular sextic del Pezzo surface
Vol. 22 no. 3 (2010), p. 675-701 Détail
Florian Luca; Diego Marques
Perfect powers in the summatory function of the power tower
Vol. 22 no. 3 (2010), p. 703-718 Détail
Nicola Mazzari
Cohomologial dimension of Laumon 1-motives up to isogenies
Vol. 22 no. 3 (2010), p. 719-726 Détail
Kenji Okuda; Syouji Yano
A generalization of Voronoï’s Theorem to algebraic lattices
Vol. 22 no. 3 (2010), p. 727-740 Détail
Bianca Viray
A family of varieties with exactly one pointless rational fiber
Vol. 22 no. 3 (2010), p. 741-745 Détail
Martin Widmer
Small generators of function fields
Vol. 22 no. 3 (2010), p. 747-753 Détail
Maosheng Xiong
The fluctuations in the number of points on a family of curves over a finite field
Vol. 22 no. 3 (2010), p. 755-769 Détail
Alexey Zykin
Asymptotic properties of Dedekind zeta functions in families of number fields
Vol. 22 no. 3 (2010), p. 771-778 Détail
David Adam
Fonctions à valeurs entières et module de Carlitz
Vol. 22 no. 2 (2010), p. 271-286 Détail
Hung Manh Bui
Gaps between zeros of the derivative of the Riemann $\xi $-function
Vol. 22 no. 2 (2010), p. 287-305 Détail
Julien Cassaigne; Marion Le Gonidec
Propriétés et limites de la reconnaissance d’ensembles d’entiers par automates dénombrables
Vol. 22 no. 2 (2010), p. 307-338 Détail
Michael Coons
(Non)Automaticity of number theoretic functions
Vol. 22 no. 2 (2010), p. 339-352 Détail
John E. Cremona; Andrew V. Sutherland
On a theorem of Mestre and Schoof
Vol. 22 no. 2 (2010), p. 353-358 Détail
Takashi Fukuda; Keiichi Komatsu
Weber’s class number problem in the cyclotomic $\mathbb{Z}_2$-extension of $\mathbb{Q}$, II
Vol. 22 no. 2 (2010), p. 359-368 Détail
J. Garza; M. I. M. Ishak; M. J. Mossinghoff; C. G. Pinner; B. Wiles
Heights of roots of polynomials with odd coefficients
Vol. 22 no. 2 (2010), p. 369-381 Détail
Oleg N. German; Nikolay G. Moshchevitin
Linear forms of a given Diophantine type
Vol. 22 no. 2 (2010), p. 383-396 Détail
Georges Gras
Stickelberger’s congruences for absolute norms of relative discriminants
Vol. 22 no. 2 (2010), p. 397-402 Détail
Henryk Iwaniec; Ritabrata Munshi
The circle method and pairs of quadratic forms
Vol. 22 no. 2 (2010), p. 403-419 Détail
Peter Kirschenhofer; Attila Pethő; Paul Surer; Jörg Thuswaldner
Finite and periodic orbits of shift radix systems
Vol. 22 no. 2 (2010), p. 421-448 Détail
Benoît Rittaud
On subsequences of convergents to a quadratic irrational given by some numerical schemes
Vol. 22 no. 2 (2010), p. 449-474 Détail
Damian Rössler
A note on the ramification of torsion points lying on curves of genus at least two
Vol. 22 no. 2 (2010), p. 475-481 Détail

1  2